Last night I was on the computer and I started feeling dizzy when I moved my head, so I got up to go to my room and I had a really bad dizzy spell.
Ive been dizzy before but this was bad.
I was fine when I was laying down but If I stood up, it would feel like I was gunna tip over. The room wasent spinning I just felt off balance, you know what I mean?
With every spell came a panic attack so that didnt help.
When I was trying to sleep, I had to sleep on my back cuz if I tried to sleep on my side my head would move and then I would get dizzy again. It scared the **** outta me. I woke up and it was gone.
Im scared of a brain tumor, or a siezure or heart failure.
I have been under a great amount of stress latley. Me and my boyfriend broke up the same day my parents got into a violent fight which resulted in seperation between them. And im close with my dad and not having him home is hard on me. Ive been crying for about 3 days straight, no appitite but I make myself eat cuz If I dont I get nausea. Im feeling really depressed and just not myself. The seperation has hit me hard. Ive had countless panic attacks that have been very bad which have caused me to hurt myself. My doctor is in Cape Cod right now and I probably wont be able to see him for another week, so thats outta the question. I also pick my ears with bobby pins deep and use Qtips deep into my ear canal which has caused random dizziness before but not as bad as last night.
Could someone offer me some confort on this and tell me that its nothing serious?
Is it the stress? the anxiety? or my ears?
I am currently taking 20mg of Cipralex and .5 of Clonazapam.
Thank you, I could really use your support during this hard time.
Dizziness is a classic symptom of anxiety is general - and panic attacks in particular. Poking around in your ears can also cause dizziness and balance problems - especially if you've given yourself an ear infection. It sounds like you have been going through a lot lately, and you are on a relatively low dose of anti-anxiety medication. It is quite likely that your dizziness is coming from the breakthrough anxiety / panic attacks you have been experiencing. Also, not eating as much as you used to could cause this as well. It is important to see your doctor when any new symptoms pop up (or if old symptoms get more intense), but based on your age and history, brain tumor, heart failure, and seizures are unlikely caused. Dizziness is rarely the sole or presenting symptoms of a brain tumor, and clonazapam is actually an anti-seizure medication. Dizziness can be associated with low-blood pressure, so if your heart is racing during the pain attacks, it is unlikely to be heart failure. Only a doctor can tell you what's going on, so go get a check up to make sure everything is okay. If the dizziness gets out of control (or other symptoms come up), go to your nearest ER to get things checked out. It sounds like you might need more help in dealing with your anxiety / panic. Are you seeing a therapist now? If not, therapy should be very helpful in finding new ways to cope. You might also need an adjustment in the medication you are taking.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.